# SDR DALA2018030101334

- Difficulty date: February 28, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N389DA
- Make and model: Boeing 737832
- Aircraft serial: 30376
- Aircraft time: 57,799 hours, 22,726 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND A CRACK ON THE RIB AT LES=95.96  IN THE RT HORIZONTAL STAB.  REPAIRED THE RIB IAW ETI-37-18-358 REV 1, AND ER/A 566298-14, REV ORG.
